Differential and Integral Equations

Analyticity and decay properties of the solitary waves to the Benney-Luke equation

Mihai Mariş

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that the Benney-Luke solitary waves, as well as their derivatives, are analytic functions and decay at infinity with an optimal algebraic rate.

Article information

Source
Differential Integral Equations, Volume 14, Number 3 (2001), 361-384.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123332

Mathematical Reviews number (MathSciNet)
MR1799899

Zentralblatt MATH identifier
1034.35123

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35B40: Asymptotic behavior of solutions 35L75: Nonlinear higher-order hyperbolic equations 35Q51: Soliton-like equations [See also 37K40] 76B25: Solitary waves [See also 35C11] 76B45: Capillarity (surface tension) [See also 76D45]

Citation

Mariş, Mihai. Analyticity and decay properties of the solitary waves to the Benney-Luke equation. Differential Integral Equations 14 (2001), no. 3, 361--384. https://projecteuclid.org/euclid.die/1356123332


Export citation